# SDR UPS00432145

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BACB30FN6A2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 44. AFT CARGO HOLD.EXTENSIVE SURFACE CORROSION ON BULK CARGO HOLD FLOOR SUPPORTS AT HOLES AND AT ATTACHMENT TO INNER CHORD OF FLOORBEAMS.  (1) REMOVE CORROSION (2) EVALUATE (3) REPROTECT.    CORROSION REMOVED AND REPROTECTED I.A.W SRM 51-10-02.NEW TIE DOWN RAIL FABRICATED I.A.W E0097612 AND INSTALLED I.A.W SRM 51-40-03.
